# SDR IPXA2019061983449

- Difficulty date: June 5, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRR/W I/B FLAP UPPER SURFACE PREVIOUS DOUBLER GOUGEDREMAKE REPAIR DOUBLER PER A300-600 SRM 57-50-00 PARA 4E
